MathSciNet Relay Station
MathSciNet bibliographic data
MR2737435 47D07 (34G10 35B10 35B40 35K15 47N20)
Lorenzi, Luca; Lunardi, Alessandra; Zamboni, Alessandro Asymptotic behavior in time periodic parabolic problems with unbounded coefficients. J. Differential Equations 249 (2010), no. 12, 3377–3418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement